# SDR 9JLA2014052904789

- Difficulty date: May 11, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N307RM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258322
- Aircraft time: 11,301 hours, 6,975 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter Housing
- Part number: 2125H4
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE HYD FILTER BYPASS PIN WAS FOUND TRIPPED DURING A POST FLIGHT CHECK.  THE HYD FILTER WAS REMOVED & NO CONTAMINATION WAS FOUND.  THE FILTER WAS REINSTALLED & THE BYPASS PIN WAS RESET.  LEAK & FUNCTIONAL CHECKS WERE SATISFACTORY, NO DEFECTS WERE FOUND.  BEFORE THE NEXT FLIGHT IT WAS FOUND THAT THE BYPASS PIN FOR THE HYD FILTER WAS AGAIN TRIPPED.  IT WAS DETERMINED THAT THE FILTER BYPASS MECHANISM WAS DEFECTIVE.  THE FILTER & HOUSING ASSEMBLY PN 2125H4 WAS REMOVED FROM THE ACFT & REPLACED WITH A NEW UNIT.  FUNCTIONAL & LEAK CHECKS WERE SATISFACTORY.
